MathSciNet Relay Station
MathSciNet bibliographic data
MR1284413 35L65
Tan, De Chun; Zhang, Tong Two-dimensional Riemann problem for a hyperbolic system of nonlinear conservation laws. I. Four-$J$ cases. J. Differential Equations 111 (1994), no. 2, 203–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement